# SDR 2024FA0000710

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N3040K
- Make and model: Robsin R22BETAII
- Aircraft serial: 4165
- Aircraft time: 10,490 hours
- Engine: Lyc O360J2A
- Engine time: 9,895 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Crosstube
- Part number: A2413
- Part serial: NA
- Condition: Cracked
- Location: Zone 700
- Part time: 1,690 hours
- Component: Landing Gear, Robsin
- Component part number: A01419
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT, LANDING GEAR CROSS TUBE AT STRUT CONNECTION. TSO: 1690.3
